# SDR DALA2018072704717

- Difficulty date: July 25, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 46,820 hours, 37,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 569819-14 SECTION I ISSUED FOR REPAIR TO STA 1520 NEAR L7R. REPAIRED STA 1520 CANTED BULKHEAD FRAME REF PRI 569819-14AD REV ORIGINAL.
